# SDR CALA2021091701598

- Difficulty date: September 17, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 87,209 hours, 33,592 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Eiu
- Part number: 3957985205
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EIU FAULT DISPLAYED ON UPPER ECAM SCREEN. - ENG 1 OCCURED ON GNDRESET AND ECAM CLRDOCCURED AGAIN INFLT- FADEC 1B FAULT. BITE TEST OF FADEC HAD EIU/HC/EEC1. REPLACED #1 EIU. AND FADEC BITE TEST CK GOOD.  RAN ENGINE,NO FAULTS NOTED.  REF MM 73-25-00-810-887A. PARTS REPLACED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1249686  SN OFF 9275 UNIT, ENGINE IN  OFF 31-7330-9-0001 9275 ON 31-7330-9-0001 5307
